# SDR FDEA201006292222

- Difficulty date: June 29, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 79,360 hours, 26,209 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: AUB71251
- Part serial: 780463
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 EA BOLTS SHEARED AT NR 1 ENG PYLON AT LOWER TOMBSTONE FITTING. R & R LOWER PLUG PLATE, NUT RETAINER AND BOLTS ON THE NR1 ENG.  LOWER TOMBSTONE FITTING IAW AMM 54-00-01-4.
